Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 935621, 10 pages
Research Article

Sample Size Growth with an Increasing Number of Comparisons

1Department of Medicine, UCLA School of Medicine, Los Angeles, CA 90095, USA
2Division of Biostatistics, NYU School of Medicine, New York, NY 10016, USA

Received 30 March 2012; Accepted 8 June 2012

Academic Editor: Wei T. Pan

Copyright © 2012 Chi-Hong Tseng and Yongzhao Shao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chi-Hong Tseng and Yongzhao Shao, “Sample Size Growth with an Increasing Number of Comparisons,” Journal of Probability and Statistics, vol. 2012, Article ID 935621, 10 pages, 2012.